Vol. 92, No. 2, 1981

Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Homotopy dimension of some orbit spaces

Vo Thanh Liem

Vol. 92 (1981), No. 2, 357–363
Abstract

The homotopy dimension of a compact absolute neighborhood retract space X is defined to be the least dimension among all the finite CW-complexes which have the same homotopy type of X. We show that actions of finite groups or actions of tori (with finite orbit types) on a finite-dimensional compact absolute neighborhood retract X do not raise homotopy dimension if the homotopy dimension of X is not two.

Mathematical Subject Classification 2000
Primary: 57S25
Secondary: 57N20, 57S17
Milestones
Received: 30 November 1979
Published: 1 February 1981
Authors
Vo Thanh Liem